# SDR DALA2019032701941

- Difficulty date: March 25, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 13,332 hours, 1,656 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AC 3329, DURING LANDING NR 4 TIRE LOST CAP TREAD AND AIR PRESSURE, CAUSING DAMAGE TO THE NR 1 RIGHT INBOARD SPOILER. CORRECTIVE ACTION: REPLACED NR 4 TIRE AND NR 1 RIGHT INBOARD SPOILER. LP 5651674, 5651676
